# SDR 05FDEA00428

- Difficulty date: March 8, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 592 STR 23 LT IS DENTED.   REPAIRED PER SRM 53-10-3
